# SDR ASAA2023032943023

- Difficulty date: March 29, 2023
- Submitted: April 29, 2023
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 70,835 hours, 36,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7502
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RH TRANSITION CORRODED AT MULTIPLE LOCATIONS. GROUNDED - YES. REPAIRED AFT CARGO PIT RH TRANSITION FROM STR 727E TO 767 IAW B737-700 SRM 53-00-53-2R-5W=1 O=.040 R=.024 L=1 D=.016.
